Skip to main content

Photosensitivity induced by naproxen

Buy Article:

$51.00 plus tax (Refund Policy)

Abstract:

Summary

We present two cases of systemic photosensitivity due to naproxen that presented as photodistributed erythema multiforme (EM) and lichenoid photodermatitis (LP). Although naproxen is a commonly used nonsteroidal antinflammatory drug and has the capacity of causing systemic photosensitivity, there are very few reports about it in the literature. The diagnosis was suspected by the recent ingestion of the drug and the photodistribution of the lesions. A positive photopatch test in the first patient and the normalization of the MED‐UVB after discontinuing naproxen in the second patient supported the diagnosis.

Document Type: Research Article

DOI: https://doi.org/10.1111/j.1600-0781.2011.00625.x

Publication date: 2011-12-01

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more